Quasiconformal maps in metric spaces with controlled geometry

Juha Heinonen University of Michigan, Ann Arbor, MI, U.S.A. Pekka Koskela University of Jyväskylä, Jyväskylä, Finland

TBD mathscidoc:1701.331855

Acta Mathematica, 181, (1), 1-61, 1996.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:31 uploaded by actaadmin ] [ 1395 downloads ] [ 0 comments ] [ Cited by 356 ]
@inproceedings{juha1996quasiconformal,
  title={Quasiconformal maps in metric spaces with controlled geometry},
  author={Juha Heinonen, and Pekka Koskela},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203331412763564},
  booktitle={Acta Mathematica},
  volume={181},
  number={1},
  pages={1-61},
  year={1996},
}
Juha Heinonen, and Pekka Koskela. Quasiconformal maps in metric spaces with controlled geometry. 1996. Vol. 181. In Acta Mathematica. pp.1-61. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203331412763564.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved